# SDR AUS20020530

- Difficulty date: May 31, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 57181061
- Condition: Chafed
- Location: Fuel Boost
- Part time: 19,523 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL BOOST PUMP WIRING HARNESSES CHAFED. FOUND DURING INSPECTION IAW AD/CESSNA400/111 (SB CQB02-1R1).
